EconPapers    
Economics at your fingertips  
 

Partial efficient estimation of SUR models

Hailong Qian () and Heather Bednarek ()
Additional contact information
Hailong Qian: Saint Louis University
Heather Bednarek: Saint Louis University

Economics Bulletin, 2015, vol. 35, issue 1, 338-348

Abstract: In this paper, we consider efficient estimation of coefficients of interest in seemingly unrelated regressions (SUR) models. Using the GMM interpretation of the usual OLS and GLS/FGLS estimation of regression coefficients in SUR models, we derive the necessary and sufficient condition for the equal asymptotic efficiency of the OLS and FGLS estimators of a subset of regression coefficients. As a result, our paper extends the current SUR literature on the numerical equality of the OLS and GLS/FGLS estimators of the whole coefficient vector (see for example, Dwivedi and Srivastava, 1978) to the asymptotic equivalence of the OLS and GLS/FGLS estimators of a subset of the coefficient vector.

Keywords: SUR models; OLS; GLS; FGLS; GMM; Moment conditions; Partial redundancy of moment conditions (search for similar items in EconPapers)
JEL-codes: C1 C4 (search for similar items in EconPapers)
Date: 2015-03-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2015/Volume35/EB-15-V35-I1-P38.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-14-00569

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-14-00569